# SDR 9716966642

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1961-2181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ALONG LOWER EDGE OF LOWER BODY LONGITUDINAL SKIN JOINT AT FS 1961 TO 2181, STR 34R TO 46R.  REPAIRED PER EA 66-150448.
